# SDR FE5F200200004

- Difficulty date: August 6, 2001
- Submitted: September 2, 2002
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 53602
- Aircraft time: 7,271 hours, 11,961 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar Cap
- Part number: 5911301505
- Condition: Corroded
- Part time: 7,271 hours, 11,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During the ¡§C3 Check¡¨ in AUG 2001, this A/C found corrosion on the L/H wing lower rear spar cap, XRS173~175. IAW manufacturer¡¦s instruction, operator performed temporary repair. Now manufacturer determined the accomplished temporary repair is acceptable for strength as a permanent repair and issued FAA Form 8110-3. The repair action from the original ¡§Minor¡¨ became ¡§Major¡¨.
